Jump to content

Beatrice: Want to Go off Lexapro/Wellbutrin XL


Beatrice

Recommended Posts

Hello Everyone:

I am now joining this forum.  I am planning to talk to my dr. about going off my drugs.  I have been on antidepressants since 2002.  Mother died August 2001, 9/11 happened ten days later, father died 9 months later.  Siblings were horrible to me.  I stepped into a scapegoat role and it was not for my highest good.  I couldn't cope.  Suicidal by January 2002.  Went on one antidepressant, don't recall which one.  Changed to Lexapro 20 mg. one a day, Wellbutrin XL 300 one a day.  I also have a low thyroid and take Synthoid.  These are now all the generic versions.  I have grown a lot since my diagnosis of depression and anxiety.  I have lots of tools in my belt.  Been through menopause and am doing fine.   I am 58 years old, married over 30 years, grown kids.

 

It feels like I woke up one day and realized I couldn't cry.  I don't feel anything deeply.  I feel flat and apathetic.  I have read some other articles and they likened the feeling to a chemical lobotomy.  That hit home.

 

I haven't talked to my husband or dr. yet.  I know this is my decision and I want to make an informed one.  So I joined this group. I am ready for a different life experience.

 

Thank you,

Beatrice

post-6914-0-42428100-1458351761_thumb.jpg

January 2002 Effexor (the beginning)

Changed to Lexapro, added Wellbutrin (unsure of dates)

March 2015 Lexapro 20 mg. once a day (generic)

Wellbutrin XL 300 once a day (generic)

 

 

Link to comment
  • Moderator Emeritus

Hi Beatrice,

 

Welcome to SA.  This a really great site with lots of information and supportive members and knowledgeable volunteer staff.  I'm really pleased that you have been researching prior to doing anything about getting off your drug/s.

 

Thank you for completing your signature with your drug history.  It is a good idea to update it each time you make a change to your dose so that it remains current and can be seen at a glance.

 

I've given you some links to check out.  You can use your Intro/Update topic to ask questions and to journal your progress.  The mods will be able to offer more specific suggestions but the links are a good start.

 

Why Taper My Dose by 10%?

 

Brain Remodelling

 

 
 

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment
  • Moderator Emeritus

Hi Beatrice , welcome to the site.

 

Please put ALL medications you take into the Interaction Checker at www.drugs.com , and copy any adverse reactions here.

 

Chessie Cat has given you loads to read , so I won't add to that.  

You're in a good stable position to start this process , and you'll get all the information and support you

need here.

 

If you click FOLLOW at the top right , you'll receive an email each time someone posts here.

 

The bird is cute , you might want to make it your avatar pic?

 

Best wishes , Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy